# SDR AALA20130915021

- Difficulty date: September 15, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 37,688 hours, 15,501 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DFW  CREW REPORTED FLAPS DID NOT EXTEND ON APPROACH.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RT TE FLAP POSITION TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
